# SDR MASA200601855

- Difficulty date: July 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,528 hours, 6,530 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5074 CLT - O/B FLT SPOILERS AND O/B FLT SPOILERON CAUTION MESSAGE.  MX RESET THE SYSTEM.
